# SDR CALA2024082602273

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 86,339 hours, 10,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY PACK LOW CAPACITY AT L1 DOOR AFT A REA,  PERFORMED WIRING CHECK FOUND M33424 BATTERY PACK LOW CAPACITY,REPLACED M33424 BATTERY PACK AND NEW PACK TEST FOUND NORMAL, IAW WDM 33-51-61 REV 90,  AMM 33-51-06-960-8 02 REV 101.
